# SDR IPXA10659389

- Difficulty date: April 12, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 113T220129A
- Part serial: 001273
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD MAIN FLAP INBD SUPPORT HINGE FITTING FLANGE FOUND CRACKED.  LT WING INBD MAIN FLAP INBD SUPT HINGE FTG REPAIRED IAW SRM 57-53-02-2R1, FIG201, ORG MATL IS 7075T73 FORGING, CRACK LENGTH AT BOTH INBD & OTBD FLANGE ARE 1.5", DAMAGED CUTOUT SIZE ARE 1.5" X 0.75" (2 LOCATIONS) THIS IS CLASSIFIED AS A MAJOR REPAIR WITH AND 10134-2007-7075T6511 AS REPAIR ANGLE, REPAIR SIZE IS 2" X 4".
